# SDR DALA2014110705982

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 62,064 hours, 45,841 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED FLAME SPRAY ON RUDDER SKIN BOTH SIDES, SM, CARD 4, ZONE 65.  FLAME SPRAY WAS REPAIRED IAW SRM 51-70-1A, PAR 23.
